Open Journal of Statistics

Vol.4 No.3(2014), Paper ID 44329, 10 pages

DOI:10.4236/ojs.2014.43018

 

Theoretical Properties of Composite Likelihoods

 

Xiaogang Wang, Yuehua Wu

 

Department of Mathematics and Statistics, York University, Toronto, Canada
Department of Mathematics and Statistics, York University, Toronto, Canada

 

Copyright © 2014 Xiaogang Wang, Yuehua Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, X. and Wu, Y. (2014) Theoretical Properties of Composite Likelihoods. Open Journal of Statistics, 4, 188-197. doi: 10.4236/ojs.2014.43018.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.